# SDR SIMA991174

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S5307030922401
- Condition: Corroded
- Location: Frame 43-44
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-1 INSPECTION, FOUND THE LEFT FLOOR SUPPORT ANGLE BETWEEN FRAMES 43 AND 44 CORRODED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-25-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
